Miguel Rodriguez-Olmos webpage

Senior Lecturer at the Maths Department of the Technical University of Catalonia.


Contact Details:

Departamento de Matemáticas
Universidad Politécnica de Cataluña
Barcelona
SPAIN

phone: (+34) 934134105

email: miguel.rodriguez.olmos ‘at’ upc.edu

Publications:

- Hamiltonian Relative Equilibria with Continuous Isotropy. Preprint (with J. Montaldi). arXiv.

- Classification and Stability of Relative Equilibria for the Two-Body Problem in the Hyperbolic Space of Dimension 2. J. Differential Eqs. 260 (7) (2016) 63756404. DOI: 10.1016/j.jde.2015.12.044 (with L. García-Naranjo, J.C. Marrero and E. Pérez-Chavela). arXiv.

- The Fast-Superfast Transition in the Sleeping Lagrange Top. Preprint (with T.S. Ratiu and M. Teixidó-Román). arXiv.

- The Hamiltonian Tube Of A Cotangent-Lifted Action. Preprint. (with M. Teixidó-Román). (J. of Symp. Geom. to appear) arXiv.

- A Hamiltonian Study Of The Stability and Bifurcations For The Satellite Problem. J. Nonlinear Sci. (2015) DOI 10.1007/s00332-015-9257-6 (with M. Muñoz-Lecanda and M. Teixidó-Román). paper. arXiv.

- A sufficient condition for the existence of Hamiltonian bifurcations with continuous isotropy. Acta Mathematica Vietnamica 38 1 (2013) 11-19. Springer. (with J. Montaldi). paper.

- Reduction of a symplectic-like Lie algebroid with momentum map and its application to fiberwise linear Poisson structures. J. Phys A: Math. Theor 45 (2012) 165201. (with J.C. Marrero and E. Padrón). paper. arXiv.

- Gauged cotangent bundle reduction with singularities. Actas del XI Congreso Dr. Antonio A.R. Monteiro. Publicaciones del INMABB (Argentina) (2011) 99-110. paper.

- On the stability of Hamiltonian relative equilibria with non trivial isotropy. Nonlinearity 24 10 (2011) 2777–2783. (with J. Montaldi). paper. arXiv.

- Book Review: Geometric Mechanics and Symmetry.  Journal of Geometric Mechanics1 4 (2009) 483-488. paper.

- Gauge equivalence and conserved quantities for Lagrangian systems on Lie algebroids. J. Phys A. Mathematical and Theoretical 42 (2009) 265209. (with J.F. Cariñena). paper. arXiv.

- On singular Poisson Sternberg spaces. J. Symplectic Geom. 7 2 (2009) 15-49. (with M. Perlmutter). paper. arXiv.

- Nonlinear stability of Riemann ellipsoids with symmetric configurations. J. Nonlinear Sci. 19 (2009) 179-219. (with M.E. Sousa Dias). paper. arXiv.

- The symplectic normal space of a cotangent-lifted action. Diff. Geom. App.  26 3 (2008) 277-297. (with M. Perlmutter and M.E. Sousa Dias). paper. arXiv.

- Singular cosphere bundle reduction. Trans. Am. Math. Soc. 359 (2007) 4209-4235. (with O. Dragulete and T.S. Ratiu). paper. arXiv.

- On the geometry of reduced cotangent bundles at zero momentum. Journal of Geometry and Physics. 57 (2007) 571-596. (with M. Perlmutter and M.E. Sousa Dias). paper. arXiv.

- Stability of relative equilibria with singular momentum values in simple mechanical systems. Nonlinearity 19(2006) 853-877. paper. arXiv.

- The isotropy lattice of a lifted action. C. R. Math. Acad. Sci. Paris. Ser.I 343 (2006) 41-46. paper. arXiv.

- A note on the existence and symmetries of relative equilibria in simple mechanical systems. Proceedings of the XI Fall Workshop on Geometry and Physics. RSME. 5 (2004) 241-246. (with M.E. Sousa Dias). paper.

- Symmetries of relative equilibria for simple mechanical systems. Symmetry and Perturbation Theory, SPT 2002. World Scientific (2002). 221-230. (with M.E. Sousa Dias). paper.

Students:

2015. Miguel Teixidó-Román. PhD in Mathematics

2011. Miguel Teixidó-Román. Master in Mathematics 

Vitae: 

click here


-----
I don't like opera and I don't like ballet
and new wave french movies, they just drive me away
I guess I'm just dumb, 'cause I knows I ain't smart
but deep down inside, I got a rock 'n' roll heart

Lou Reed.